Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 724120, 11 pages
http://dx.doi.org/10.1155/2012/724120
Research Article

Convexity and Proximinality in Banach Space

College of Fundamental Studies, Shanghai University of Engineering Science, Shanghai 201620, China

Received 9 March 2011; Accepted 9 November 2011

Academic Editor: Anna Kaminska

Copyright © 2012 Z. H. Zhang and C. Y. Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. H. Zhang and Z. R. Shi, “Convexities and approximative compactness and continuity of metric projection in Banach spaces,” Journal of Approximation Theory, vol. 161, no. 2, pp. 802–812, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. Diestel, Geometry of Banach Spaces—Selected Topics, vol. 485 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1975.
  3. C. X. Wu and Y. J. Li, “Strong convexity in Banach spaces,” Chines Journal of Mathematics, vol. 13, no. 1, pp. 105–108, 1993. View at Google Scholar · View at Zentralblatt MATH
  4. J. H. Wang and Z. H. Zhang, “Characterizations of the CK property,” Acta Mathematica Scientia. Series A, vol. 17, no. 3, pp. 280–284, 1997. View at Google Scholar · View at Zentralblatt MATH
  5. Z. H. Zhang and C. J. Zhang, “On very rotund Banach space,” Applied Mathematics and Mechanics, vol. 21, no. 8, pp. 965–970, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Sullivan, “Geometrical peoperties determined by the higher duals of a Banach space,” Illinois Journal of Mathematics, vol. 21, no. 2, pp. 315–331, 1977. View at Google Scholar
  7. Z. H. Zhang and C. Y. Liu, “Some generalizations of locally and weakly locally uniformly convex space,” Nonlinear Analysis, vol. 74, no. 12, pp. 3896–3902, 2011. View at Publisher · View at Google Scholar
  8. P. Bandyopadhyay, D. Huang, B.-L. Lin, and S. L. Troyanski, “Some generalizations of locally uniform rotundity,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 906–916, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. Bandyopadhyay, D. Huang, and B.-L. Lin, “Rotund points, nested sequence of balls and smoothness in Banach spaces,” Commentationes Mathematicae. Prace Matematyczne, vol. 44, no. 2, pp. 163–186, 2004. View at Google Scholar · View at Zentralblatt MATH
  10. P. Bandyopadhyay, Y. J. Li, B.-L. Lin, and D. Narayana, “Proximinality in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 309–317, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. Y. Xu, C. Li, and W. S. Yang, The Nonlinear Approximation Theory in Banach Spaces[M], Science Publication, Beijing, China, 1998.
  12. D. E. Wulbert, “Uniqueness and differential characterization of approximations from manifolds of functions,” American Journal of Mathematics, vol. 93, pp. 350–366, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. R. Smarzewski, “Strongly unique best approximation in Banach spaces,” Journal of Approximation Theory, vol. 47, no. 3, pp. 184–194, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Schmidt, “Strong unicity and Lipschitz conditions of order 1/2 for monotone approximation,” Journal of Approximation Theory, vol. 27, no. 4, pp. 346–354, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. R. R. Phelps, Convex Functions, Monotone Operators and Differentiability, vol. 1364 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1989.